# SDR 2006UALA01457

- Difficulty date: July 22, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 35,165 hours, 12,533 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND CABIN EMERGENCY LIGHTS TEST FAILED PER NR 3 CHECK FORM.  REPLACED BATTERY PACK AT 10WL.
